# SDR AALA201507079001

- Difficulty date: July 6, 2015
- Submitted: July 8, 2015
- Operation: Air carrier
- Aircraft: N552UW
- Make and model: Airbus A321-231
- Aircraft serial: 4957
- Aircraft time: 13,341 hours, 4,690 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT FLASHLIGHT AT DOOR 4L DOES NOT BLINK.  REPLACED BATTERY ON FLIGHT ATTENDANT FLASHLIGHT AT DOOR 4L.  OPERATIONS GOOD.
